# SDR UIEA2016121000996

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,843 hours, 23,310 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 2901F
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR RT ENGINE ANTI-ICE, QRH PROCEDURE PERFORMED.  CONFIRMED VALVE OPERATION IAW AMM 30-21-03.  REMOVED AND REPLACED THE RT ENGINE TAI VALVE IAW AMM 30-21-03. LEAK AND OPS CHECKED, NDICATIONS NORMAL.
